# SDR QXEA200601349

- Difficulty date: May 20, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. LT NACELLE, OB DIAPHRAGM IS CRACKED. MAINTENANCE REPAIRED IAW SRM 51-40-15-330-801 AND SRM 51-42-05-330-801.
